MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-RR-HN INCISIONAL PACK-LF

Medline Industries, LP MEDLINE; DBD-RR-HN INCISIONAL PACK-LF
Catalog Number DYNJ0152036L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "raytec sponge pack with 6 sponges instead of 10." "another sample received under this lot # 8 instead of 10.".
 
Additional Manufacturer Narrative
¿it was reported that¿the¿ raytec sponge pack with 6 sponges instead of 10, 8 instead of 10.¿there were no reports of death,¿serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to¿serious injury¿if it were to occur again.In an abundance of caution, this is a reportable event.If¿additional¿information becomes¿available¿this report will be reopened and reevaluated.This medical device report (mdr) is being¿submitted¿as part of retrospective review activities, which include review of historical data¿in accordance with¿regulations at 21 cfr part 803.The information included in this mdr reflects the information¿reasonably known¿to the manufacturer at the time of this retrospective review and submission.¿.

Brand Name
MEDLINE
Common Device Name
DBD-RR-HN INCISIONAL PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50214160
Report Number1417592-2026-15654
Device Sequence Number14977061
Product Code LRO
UDI-Device Identifier40195327415687
UDI-Public40195327415687
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0152036L
Device Lot Number24AME447
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown